# SDR UIEA200700033

- Difficulty date: January 29, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 96,210 hours, 19,219 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Access Panel
- Part number: 65B9405315
- Condition: Worn
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON RT ACCESS PANEL 463AR CUTOUT FOUND WORN AT TWO POSITIONS.  REPAIRED ACCOMPLISHED AS PER BOEING SR ID NR 1-272049267 AND FAA FORM 8110-9.
